Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1567038
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: I. N. Herstein
Title: Rings with involution
Additional book information: Univ. Chicago Press, Chicago and London, 1976, x + 247 pp., $5.50.

References [Enhancements On Off] (What's this?)

  • J. M. Cusack, Jordan derivations on rings, Proc. Amer. Math. Soc. 53 (1975), no. 2, 321–324. MR 399182, DOI 10.1090/S0002-9939-1975-0399182-5
  • I. N. Herstein, Topics in ring theory, University of Chicago Press, Chicago, Ill.-London, 1969. MR 0271135
  • 3.
    Richard Selzer, Mortal lessons: Notes on the art of surgery, Simon and Schuster, New York, 1974.

    Review Information:

    Reviewer: C. R. Miers
    Journal: Bull. Amer. Math. Soc. 84 (1978), 231-234
    DOI: https://doi.org/10.1090/S0002-9904-1978-14461-9